# SDR SWIA2024122301373

- Difficulty date: November 1, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANISTER 1-3 IS CRACKED     (C-CHECK RO 12/20/2024)    REPAIRED R/H SLAT TRACK 1-3 CANISTER PER REO 670-57-42-577 REV -- DATE 2016-12-02. FUEL LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
